MathSciNet Relay Station
MathSciNet bibliographic data
MR1091818 39A10 (39B52)
Laczkovich, M.; Révész, Sz. Decompositions into the sum of periodic functions belonging to a given Banach space. Acta Math. Hungar. 55 (1990), no. 3-4, 353–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement